Skip to Main content Skip to Navigation
Journal articles

Ergodic problems and periodic homogenization for fully non1equations in half-space type domains with Neumann boundary conditions

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00667314
Contributor : Isabelle Bellier <>
Submitted on : Tuesday, February 7, 2012 - 2:00:39 PM
Last modification on : Wednesday, February 19, 2020 - 8:59:24 AM

Identifiers

  • HAL Id : hal-00667314, version 1

Collections

Citation

Guy Barles, Francesca da Lio, Pierre-Louis Lions, Panagiotis Souganidis. Ergodic problems and periodic homogenization for fully non1equations in half-space type domains with Neumann boundary conditions. Indiana University Mathematics Journal, Indiana University Mathematics Journal, 2008, 57 (5), pp.2355-2375. ⟨hal-00667314⟩

Share

Metrics

Record views

220